1 doctor weighed in:

How long does it take for my body to get adjusted to taking atripla?

1 doctor weighed in
Dr. Joel Gallant
Internal Medicine - Infectious Disease

In brief: Up to a month

It can take a few days for the neurological side effects to subside, and sometimes as long as a few weeks.
After 3 to 4 weeks, things generally stop improving, so if you're still having unpleasant side effects after a month, you might have to consider a change in therapy.

In brief: Up to a month

It can take a few days for the neurological side effects to subside, and sometimes as long as a few weeks.
After 3 to 4 weeks, things generally stop improving, so if you're still having unpleasant side effects after a month, you might have to consider a change in therapy.
Dr. Joel Gallant
Dr. Joel Gallant
Thank
Get help from a real doctor now
Dr. Jack Hinkle
Board Certified,
385K people helped
Continue
108,000 doctors available
Read more answers from doctors